Differential and Integral Equations

Slow decay and the Harnack inequality for positive solutions of $\Delta u+u^p=0$ in $\mathbf{R}^n$

Henghui Zou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 8, Number 6 (1995), 1355-1368.

Dates
First available in Project Euclid: 15 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368638170

Mathematical Reviews number (MathSciNet)
MR1329845

Zentralblatt MATH identifier
0849.35028

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B40: Asymptotic behavior of solutions

Citation

Zou, Henghui. Slow decay and the Harnack inequality for positive solutions of $\Delta u+u^p=0$ in $\mathbf{R}^n$. Differential Integral Equations 8 (1995), no. 6, 1355--1368. https://projecteuclid.org/euclid.die/1368638170


Export citation